# SDR REXA2018102301066

- Difficulty date: October 23, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 26,303 hours, 17,254 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Bracket
- Part number: CN6244212201
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FWD CORE COWL AFT HINGE MOUNTING BRACKET (TIE BAR) HAS BROKEN BRACKET. REMOVED AND REPLACED CORE COWL AFT HINGE MOUNTING BRACKET IAW SRM 51-42-06.
